Analytical and numerical investigation of mixed-type functional differential equations

Hdl Handle:
http://hdl.handle.net/10034/210469
Title:
Analytical and numerical investigation of mixed-type functional differential equations
Authors:
Lima, Pedro M.; Teodoro, M. Filomena; Ford, Neville J.; Lumb, Patricia M.
Abstract:
This journal article is concerned with the approximate solution of a linear non-autonomous functional differential equation, with both advanced and delayed arguments.
Affiliation:
Instituto Superior Tecnico UTL, Lisbon : Instituto Politecnico de Setubal, Lisbon : University of Chester : University of Chester
Citation:
Journal of computational and applied mathematics, 234, 2010, pp. 2826-2837
Publisher:
Elsevier
Journal:
Journal of computational and applied mathematics
Publication Date:
9-Nov-2009
URI:
http://hdl.handle.net/10034/210469
DOI:
10.1016/j.cam.2010.01.028
Additional Links:
http://www.journals.elsevier.com/journal-of-computational-and-applied-mathematics/
Type:
Article
Language:
en
Description:
NOTICE: this is the author’s version of a work that was accepted for publication in Journal of computational and applied mathematics. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Journal of computational and applied mathematics, 234 (2010), doi: 10.1016/j.cam.2010.01.028
ISSN:
0377-0427
EISSN:
1879-1778
Appears in Collections:
Mathematics

Full metadata record

DC FieldValue Language
dc.contributor.authorLima, Pedro M.en
dc.contributor.authorTeodoro, M. Filomenaen
dc.contributor.authorFord, Neville J.en
dc.contributor.authorLumb, Patricia M.en
dc.date.accessioned2012-02-10T14:59:12Zen
dc.date.available2012-02-10T14:59:12Zen
dc.date.issued2009-11-09en
dc.identifier.citationJournal of computational and applied mathematics, 234, 2010, pp. 2826-2837en
dc.identifier.issn0377-0427en
dc.identifier.doi10.1016/j.cam.2010.01.028en
dc.identifier.urihttp://hdl.handle.net/10034/210469en
dc.descriptionNOTICE: this is the author’s version of a work that was accepted for publication in Journal of computational and applied mathematics. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Journal of computational and applied mathematics, 234 (2010), doi: 10.1016/j.cam.2010.01.028en
dc.description.abstractThis journal article is concerned with the approximate solution of a linear non-autonomous functional differential equation, with both advanced and delayed arguments.en
dc.language.isoenen
dc.publisherElsevieren
dc.relation.urlhttp://www.journals.elsevier.com/journal-of-computational-and-applied-mathematics/en
dc.subjectmixed-type functional differential equationen
dc.subjectmethod of stepsen
dc.subjectcollocation methoden
dc.subjectsplinesen
dc.subjectleast squares methoden
dc.titleAnalytical and numerical investigation of mixed-type functional differential equationsen
dc.typeArticleen
dc.identifier.eissn1879-1778en
dc.contributor.departmentInstituto Superior Tecnico UTL, Lisbon : Instituto Politecnico de Setubal, Lisbon : University of Chester : University of Chesteren
dc.identifier.journalJournal of computational and applied mathematicsen
This item is licensed under a Creative Commons License
Creative Commons
All Items in ChesterRep are protected by copyright, with all rights reserved, unless otherwise indicated.